Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 215, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Dec 11, 2021, 3:03 AM CST for Alcorn County, Benton County, Tippah County, Mississippi; Hardeman County, McNairy County, Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2021, 3:03 AM CST (09:03 UTC)
- Expired
- Dec 11, 2021, 3:45 AM CST
- In force
- 42 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alcorn County, MS, Benton County, MS, Tippah County, MS, Hardeman County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 10, 6:21 PM CST | Tornado Watch | SPC | 10 hr |
| Dec 10, 10:44 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1725 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 16.2
The text
As transmitted.
823
WUUS54 KMEG 110903
SVRMEG
MSC003-009-139-TNC069-109-110945-
/O.NEW.KMEG.SV.W.0215.211211T0903Z-211211T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
303 AM CST Sat Dec 11 2021
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northwestern Tippah County in northeastern Mississippi...
Northeastern Benton County in northeastern Mississippi...
Northwestern Alcorn County in northeastern Mississippi...
Southeastern Hardeman County in western Tennessee...
Southwestern McNairy County in western Tennessee...
* Until 345 AM CST.
* At 303 AM CST, a severe thunderstorm was located over Canaan, or 15
miles northwest of Ripley, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Selmer, Big Hill Pond State Park, Canaan, Pocahontas, Walnut,
Bethel Springs, Middleton, Eastview, Guys, Ramer, Rogers Springs,
Chalybeate, Brody, Rose Creek, Lisbon, Wenasoga, New Canaan, Essary
Springs, Brownfield and Lone Pine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CST for northeastern
Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 500 AM CST for northeastern
Mississippi...and western Tennessee.
&&
LAT...LON 3483 8916 3494 8922 3528 8861 3501 8848
TIME...MOT...LOC 0903Z 238DEG 49KT 3492 8908
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
675
WWUS54 KMEG 110920
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
320 AM CST Sat Dec 11 2021
MSC009-110930-
/O.CAN.KMEG.SV.W.0215.000000T0000Z-211211T0945Z/
Benton MS-
320 AM CST Sat Dec 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CST for northeastern
Mississippi...and western Tennessee.
LAT...LON 3492 8891 3505 8902 3528 8861 3501 8848
TIME...MOT...LOC 0920Z 241DEG 47KT 3502 8884
$$
MSC003-139-TNC069-109-110945-
/O.CON.KMEG.SV.W.0215.000000T0000Z-211211T0945Z/
Tippah MS-Alcorn MS-Hardeman TN-McNairy TN-
320 AM CST Sat Dec 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR NORTH CENTRAL TIPPAH...NORTHWESTERN ALCORN...SOUTHEASTERN
HARDEMAN AND SOUTHWESTERN MCNAIRY COUNTIES...
At 320 AM CST, a severe thunderstorm was located over Pocahontas, or
near Big Hill Pond State Park, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Selmer, Big Hill Pond State Park, Pocahontas, Walnut, Bethel Springs,
Middleton, Eastview, Guys, Ramer, Rogers Springs, Chalybeate, Rose
Creek, Lisbon, Essary Springs, Brownfield, Lone Pine, Cypress and
Chewalla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CST for northeastern
Mississippi...and western Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3492 8891 3505 8902 3528 8861 3501 8848
TIME...MOT...LOC 0920Z 241DEG 47KT 3502 8884
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 11:52 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Dec 10, 11:52 PM CST, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1152 PM CST Fri Dec 10 2021 .DISCUSSION... Updated for Aviation Discussion. && .PREV DISCUSSION... /issued 904 PM CST Fri Dec 10 2021/ UPDATE... Numerous strong to severe storms are ongoing across the Mid South. We have already experienced a significant tornado move through eastern Arkansas, W TN, and the MO Bootheel. The atmosphere remains ripe for deep convection and strong tornadoes through the night. We are currently watching a line of storms take shape over eastern Arkansas. These storms have had a history of producing damaging winds, tornadoes, and heavy rain. We expect these storms to continue to push east overnight. Please stay weather aware and have multiple ways to receive warnings. PREV DISCUSSION... /issued 532 PM CST Fri Dec 10 2021/ DISCUSSION... The main story this forecast package will be the potential for severe storms this evening. Highs will mainly be in the mid 70s today with lows generally in the 60s. Currently, scattered warm advection showers are expected, but should start to ramp up in the next few hours. SPC Mesoanalysis shows moderate instability MLCAPE values of 1500+ J/kg and 300+ m2/s2 of SRH. Likewise, low-level shear values 40-50 kts basically along the enhanced risk area. With that being said, we still have a cap in place. Models show the cap eventually breaking after sundown. However, the main line of convection should move in around 07z. Should any storms develop after sundown, the combination of MLCAPE ~1500 J/kg and deep- layer shear greater than 50 kts will be supportive of supercells. Again, this is conditional that the cap in place breaks. Thus far, we have gotten reports around the area of clouds dispersing, so the potential is increasing. The severe weather potential really increases after 00z and despite the time of day, instability should hold steady. Ahead of the line, deep layer shear and SRH will increase with the threat still prevalent. CAMs suggest the initial wave of supercells will basically form into a line of organized storms along/ahead of the actual cold front overnight. Main hazards will be damaging winds, large hail, and tornadoes (strong tornadoes possible). There is the potential for breaks in the line which will have the potential for damaging winds and tornadoes. Bottom line, be prepared for severe weather to start moving into the area around 5 PM in the form of supercells, then a line of storms will push through around 06z and move eastward. All modes of severe weather is possible with the main hazards being tornadoes (some of which could be strong) and damaging winds. Large hail and heavy rainfall are the other hazards. The front is expected to move into our southeastern counties by about 15z, bringing thunderstorm chances to an end. There's a possibility for some trailing showers but the severe weather potential will be low. Expect colder temperatures with gusty northwest winds throughout the day tomorrow. High temperatures will be in the 60s. Dry and cool weather is expected into early next week. Expect temperatures to bounce back to the lower 70s by midweek. There is a slight chance for some light showers Tuesday but confidence is low. Lows will be in the 30s by Sunday and increase to the mid 40s by midweek. SWB && .AVIATION... For 06Z TAF Cycle A couple lines of thunderstorms moving through the Mid-South at this time. The first line is strong convection with wind generally from the south-southwest and the second line is associated with a frontal system. When frontal system moves through there will be a wind shift to have Northwest winds. Winds will be gusty for the next few hours with gusts near 40 kt. After front winds will still be gusty yet gusts will be around 25 kt. TLSJr && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Dec 10, 2:36 PM CST, 12 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 236 PM CST Fri Dec 10 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-112245- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 236 PM CST Fri Dec 10 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight There is a moderate to slight risk across the Mid-South this evening. Strong to severe thunderstorms will be possible late this afternoon and throughout the overnight hours. Tornadoes, damaging winds, and large hail will be the main hazards from any severe storms that develop. Locally heavy rainfall will be possible as well. Strong southerly winds will affect the Mid-South today and tonight with gusts over 30 mph at times. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a marginal risk for severe thunderstorms early Saturday morning, mainly across portions of northeast Mississippi. Damaging wind will be the primary hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening and tonight. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Dec 11, 1:43 AM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Memphis TN
143 AM CST Sat Dec 11 2021
ARZ049-058-MSZ010-110815-
Phillips AR-Lee AR-Coahoma MS-
143 AM CST Sat Dec 11 2021
...Strong thunderstorms will impact portions of southwestern Lee,
Phillips and west central Coahoma Counties through 215 AM CST...
At 142 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Moro to 6 miles northeast of St. Charles
to 7 miles northeast of Gillett. Movement was east at 65 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marvell, Elaine, Helena-West Helena, White River National Wildlife
Refuge, Lexa, Rondo, Aubrey, Watkins Corner, Sherard, Crumrod, Lake
View, Lagrange, Rena Lara, Mosby Spur, Ferguson, Preston Place,
Haleside, Quarles, Hoop Spur and Westover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 AM CST for eastern
Arkansas...and northwestern Mississippi.
&&
LAT...LON 3414 9108 3419 9109 3422 9106 3425 9108
3425 9106 3428 9108 3430 9107 3429 9106
3432 9106 3434 9105 3434 9100 3447 9100
3447 9106 3472 9105 3474 9061 3448 9061
3412 9074 3412 9112
TIME...MOT...LOC 0742Z 260DEG 59KT 3471 9103 3443 9105 3417 9125
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Dec 11, 1:52 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
152 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 2 SE MIDTOWN MEMPHIS 35.11N 89.95W
12/11/2021 SHELBY TN BROADCAST MEDIA
TREE DOWN ON CAR ON GREER ST IN ORANGE MOUND.
&&
MJLocal storm report, Dec 11, 2:12 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
212 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND GST PARSONS 35.65N 88.12W
12/11/2021 E60 MPH DECATUR TN EMERGENCY MNGR
&&
MJLocal storm report, Dec 11, 2:14 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
214 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG 3 W LEXINGTON 35.65N 88.45W
12/11/2021 HENDERSON TN EMERGENCY MNGR
WIDESPREAD DAMAGE TO TREES AND POWERLINES ALONG HIGHWAY
412 JUST WEST OF LEXINGTON.
&&
MJSpecial weather statement, Dec 11, 2:26 AM CST, 37 minutes before
Special Weather Statement
National Weather Service Memphis TN
226 AM CST Sat Dec 11 2021
TNZ054-055-090>092-110900-
Hardeman TN-Henderson TN-Decatur TN-McNairy TN-Hardin TN-
226 AM CST Sat Dec 11 2021
...Strong thunderstorms will impact portions of southeastern
Henderson, southeastern Hardeman, McNairy, Hardin and southern
Decatur Counties through 300 AM CST...
At 226 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Linden to near Selmer.
Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Savannah, Selmer, Big Hill Pond State Park, Adamsville, Decaturville,
Sardis, Pickwick Dam, Morris Chapel, Shiloh, Pocahontas, Olive Hill,
Montgomery, Crump, Scotts Hill, Bethel Springs, Eastview, Michie,
Guys, Ramer and Saltillo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.
&&
LAT...LON 3539 8799 3539 8803 3537 8803 3535 8800
3530 8802 3530 8799 3500 8829 3500 8892
3538 8841 3537 8837 3540 8835 3542 8836
3567 8802 3562 8804 3551 8797 3549 8798
3547 8803 3544 8804 3543 8803 3541 8797
TIME...MOT...LOC 0826Z 256DEG 20KT 3568 8796 3513 8859
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SMWLocal storm report, Dec 11, 2:44 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
244 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM HAIL 2 NNE EAST MEMPHIS 35.16N 89.86W
12/11/2021 E0.88 INCH SHELBY TN STORM CHASER
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 10:46 PM CST | Severe Thunderstorm Warning | MEG | Tunica | 44 min |
| Dec 10, 11:25 PM CST | Severe Thunderstorm Warning | MEG | DeSoto | 9 min |
| Dec 10, 11:48 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 42 min |
| Dec 11, 12:46 AM CST | Severe Thunderstorm Warning | MEG | Tunica | 44 min |
| Dec 11, 12:48 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 42 min |
| Dec 11, 2:12 AM CST | Areal Flood Advisory | MEG | DeSoto, Tunica | 3 hr |
| Dec 11, 2:41 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall | 49 min |
| Dec 11, 2:44 AM CST | Areal Flood Advisory | MEG | DeSoto | 2 hr |
| Dec 11, 2:51 AM CST | Flash Flood Warning | MEG | DeSoto | 2 hr |
| Dec 11, 2:55 AM CST | Severe Thunderstorm Warning | MEG | Panola, Tallahatchie, Yalobusha | 50 min |
| Dec 11, 3:19 AM CST | Areal Flood Advisory | MEG | Benton, Marshall, Tippah | 3 hr |
| Dec 11, 3:59 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Lee, Pontotoc, Union | 31 min |
| Dec 11, 4:03 AM CST | Flash Flood Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc, Prentiss, Tallahatchie and 3 more | 2 hr |
| Dec 11, 4:07 AM CST | Special Weather Statement | MEG | Alcorn | 23 min |
| Dec 11, 4:21 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 39 min |
| Dec 11, 4:25 AM CST | Tornado Warning | MEG | Itawamba, Prentiss, Tishomingo | 35 min |
| Dec 11, 4:55 AM CST | Areal Flood Advisory | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 3 hr |
| Dec 11, 4:58 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 47 min |
| Dec 11, 5:12 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 33 min |
| Dec 11, 5:56 AM CST | Special Weather Statement | MEG | Monroe | 79 min |
| Dec 10, 7:28 PM CST | Tornado Warning | MEG | Dyer, Lake, Lauderdale | 47 min |
| Dec 10, 8:04 PM CST | Tornado Warning | MEG | Dyer, Lake, Obion | 41 min |
| Dec 10, 8:28 PM CST | Tornado Warning | MEG | Lake, Obion | 30 min |
| Dec 10, 9:24 PM CST | Tornado Warning | MEG | Lauderdale | 51 min |
| Dec 10, 9:25 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 50 min |
| Dec 10, 9:52 PM CST | Tornado Warning | MEG | Dyer, Lake, Obion | 38 min |
| Dec 10, 10:01 PM CST | Tornado Warning | MEG | Dyer, Haywood, Lauderdale | 44 min |
| Dec 10, 10:27 PM CST | Tornado Warning | MEG | Crockett, Dyer, Gibson, Obion, Weakley | 48 min |
| Dec 10, 10:34 PM CST | Tornado Warning | MEG | Obion | 27 min |
| Dec 10, 10:59 PM CST | Tornado Warning | MEG | Henry, Weakley | 46 min |
| Dec 10, 11:20 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 15 min |
| Dec 10, 11:37 PM CST | Tornado Warning | MEG | Henry | 27 min |
| Dec 10, 11:41 PM CST | Areal Flood Advisory | MEG | Dyer, Gibson, Henry, Lauderdale, Obion, Weakley | 3 hr |
| Dec 10, 11:52 PM CST | Tornado Warning | MEG | Shelby, Tipton | 34 min |
| Dec 11, 12:05 AM CST | Tornado Warning | MEG | Shelby | 22 min |
| Dec 11, 12:26 AM CST | Special Weather Statement | MEG | Henry | 34 min |
| Dec 11, 12:30 AM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Shelby, Tipton | 30 min |
| Dec 11, 12:35 AM CST | Areal Flood Advisory | MEG | Shelby | 4 hr |
| Dec 11, 12:36 AM CST | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 24 min |
| Dec 11, 12:56 AM CST | Areal Flood Advisory | MEG | Henry, Weakley | 3 hr |
| Dec 11, 12:57 AM CST | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more | 48 min |
| Dec 11, 12:59 AM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 31 min |
| Dec 11, 1:25 AM CST | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Gibson, Hardeman and 2 more | 65 min |
| Dec 11, 1:30 AM CST | Special Weather Statement | MEG | Fayette, Hardeman | 30 min |
| Dec 11, 1:32 AM CST | Tornado Warning | MEG | Carroll, Chester, Henderson, Madison | 28 min |
| Dec 11, 1:53 AM CST | Tornado Warning | MEG | Benton, Carroll, Decatur, Henderson | 25 min |
| Dec 11, 2:26 AM CST | Special Weather Statement | MEG | Decatur, Hardin, McNairy | 34 min |
| Dec 11, 3:21 AM CST | Special Weather Statement | MEG | Hardin | 24 min |
| Dec 11, 3:30 AM CST | Tornado Warning | MEG | Hardin, McNairy | 21 min |
| Dec 11, 4:32 AM CST | Special Weather Statement | MEG | Hardin | 28 min |
| Dec 11, 6:56 AM CST | Wind Advisory | MEG | Benton, Carroll, Crockett, Dyer, Gibson, Henry and 4 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.